# SDR FDEA200910213638

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N852217
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB BETWEEN STA 1360 AND 1380 CORRODED.  STRINGER 27R.  CORRODED WEB BETWEEN  STA 1360 AND STA 1380 REMOVED AND REPLACED IAW SRM 51-40-  02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
